# SDR SWIA202055777

- Difficulty date: December 16, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TORQUE TUBE SHAFT BEARINGS(QTY 2) RUSTED AND HAVE SIDE TO SIDE PLAY BEYOND ALLOWABLE LIMITS. REPLACE P/N'S 600-31320-73.    (C-CHECK) RO 2/1/2021   LOCATED AND DRILLED 2EA NEW BEARING ASSYS P/N 600-31320-73 IAW CRJ200 SRM 51-40-11 REV38 DATED JUL 10/19. BEARING ASSYS TO BE INSTALLED ON MX TRANS 21986007 ITEM 20.
